Asymptotics for Products of a Random Number of Partial Sums

Volume 57 / 2009

Marcin Przystalski Bulletin Polish Acad. Sci. Math. 57 (2009), 163-167 MSC: Primary 60F05. DOI: 10.4064/ba57-2-9


We consider products of a random number of partial sums of independent, identically distributed, positive square-integrable random variables. We show that the distribution of these products is asymptotically lognormal.


  • Marcin PrzystalskiBiometry Laboratory
    Institute of Plant Genetics
    Polish Academy of Sciences
    Strzeszyńska 34
    60-479 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image